# SDR ABXA9900151

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59175331
- Condition: Cracked
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT MAIN LANDING GEAR 'Z' ANGLE CRACKED.  REPLACED 'Z' ANGLE IAW DC9 SRM 51-30-1.
